Norm convolution inequalities in lebesgue spaces

Erlan Nursultanov, Sergey Tikhonov, Nazerke Tleukhanova

    Research output: Contribution to journalArticleResearchpeer-review

    4 Citations (Scopus)


    © European Mathematical Society. We obtain upper and similar lower estimates of the (Lp,Lq) norm for the convolution operator. The upper estimate improves on known convolution inequalities. The technique to obtain lower estimates is applied to study boundedness problems for oscillatory integrals.
    Original languageEnglish
    Pages (from-to)811-838
    JournalRevista Matematica Iberoamericana
    Issue number2
    Publication statusPublished - 1 Jan 2018


    • Convolution
    • Oscillatory kernels
    • Young–O’Neil inequality


    Dive into the research topics of 'Norm convolution inequalities in lebesgue spaces'. Together they form a unique fingerprint.

    Cite this